Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 52, NWS Melbourne, FL

May 2, 20066 counties in Florida

NWS Melbourne, FL issued this red flag warning at May 2, 2006, 5:15 AM EDT for 6 counties in Florida. It took effect at May 3, 2006, 5:43 AM EDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 2, 2006, 5:15 AM EDT (09:15 UTC)
In effect from
May 3, 2006, 5:43 AM EDT
Expired
May 3, 2006, 7:00 PM EDT
In force
13 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 9.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2006-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2006-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -55 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1828 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-55 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMLB 020915
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
515 AM EDT TUE MAY 2 2006

...RED FLAG WARNING INTERIOR VOLUSIA...LAKE...SEMINOLE...ORANGE AND 
OSCEOLA COUNTIES FROM NOON UNTIL 7 PM.

...RED FLAG WARNING INTERIOR VOLUSIA...LAKE...SEMINOLE...ORANGE
AND OSCEOLA COUNTIES WED AFTERNOON.

FLZ041-044>046-053-144-022300-
/O.UPG.KMLB.FW.A.0043.060503T1700Z-060503T2300Z/
/O.NEW.KMLB.FW.W.0052.060503T1700Z-060503T2300Z/
/O.EXT.KMLB.FW.W.0051.060502T1600Z-060502T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
515 AM EDT TUE MAY 2 2006

...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE HAS ISSUED A RED FLAG WARNING WHICH 
IS NOW IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS EVENING.

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE FIRE
WEATHER WATCH WEDNESDAY TO A RED FLAG WARNING...WHICH IS IN
EFFECT FROM 1 PM TO 7 PM EDT.

NORTH TO NORTHEAST WINDS AROUND AN AREA OF HIGH PRESSURE 
WILL BRING A DRY AIRMASS TO NORTHERN AND INTERIOR SECTIONS OF EAST 
CENTRAL FLORIDA TODAY. MIN RHS WILL DROP TO BETWEEN 28 TO 33 PERCENT
ACROSS NORTHERN INTERIOR SECTIONS WITH NORTHEAST WINDS 10 TO 15 MPH.
THE DRIEST CONDITIONS CAN BE EXPECTED WEST OF A LINE EXTENDING
FROM DELAND TO KISSIMMEE.

HIGH PRESSURE WILL BEGIN TO SETTLE SOUTHWARD FROM CENTRAL FLORIDA
WEDNESDAY. HIGH TEMPERATURES WILL WARM INTO THE UPPER 80S TO NEAR 90
WITH DRY CONDITIONS CONTINUING AS RELATIVE HUMIDITY FALLS TO
BETWEEN 28 AND 34 PERCENT IN THE AFTERNOON HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$

15
4 follow-up statements
000 
WWUS82 KMLB 021911
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
311 PM EDT TUE MAY 2 2006

...RED FLAG WARNING INTERIOR VOLUSIA...LAKE...SEMINOLE...ORANGE
AND OSCEOLA COUNTIES FROM UNTIL 7 PM TODAY.

...RED FLAG WARNING INTERIOR VOLUSIA...LAKE...SEMINOLE...ORANGE
AND OSCEOLA COUNTIES WEDNESDAY AFTERNOON.

FLZ041-044>046-053-144-022300-
/O.NEW.KMLB.FW.A.0044.060504T1700Z-060504T2300Z/
/O.CON.KMLB.FW.W.0051.000000T0000Z-060502T2300Z/
/O.CON.KMLB.FW.W.0052.060503T1700Z-060503T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
311 PM EDT TUE MAY 2 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT
WEDNESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. A RED FLAG WARNING ALSO REMAINS IN
EFFECT UNTIL 7 PM EDT THIS EVENING AND A RED FLAG WARNING REMAINS
IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY.

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE FIRE
WEATHER WATCH WEDNESDAY TO A RED FLAG WARNING...WHICH IS IN
EFFECT FROM 1 PM TO 7 PM EDT.

HIGH PRESSURE WILL BEGIN TO SETTLE SOUTHWARD FROM CENTRAL FLORIDA
WEDNESDAY. HIGH TEMPERATURES WILL WARM INTO THE UPPER 80S TO NEAR
90 WITH DRY CONDITIONS CONTINUING AS RELATIVE HUMIDITY FALLS TO
BETWEEN 28 AND 34 PERCENT IN THE AFTERNOON HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ058-141-030315-
/O.NEW.KMLB.FW.A.0044.060504T1700Z-060504T2300Z/
OKEECHOBEE-COASTAL VOLUSIA-
311 PM EDT TUE MAY 2 2006

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. 

HIGH PRESSURE WILL CONTINUE TO SETTLE SOUTHWARD FROM CENTRAL FLORIDA
THURSDAY. HIGH TEMPERATURES WILL WARM INTO THE LOWER 90S WITH
DRY CONDITIONS CONTINUING AS RELATIVE HUMIDITY FALLS TO BETWEEN 28
AND 34 PERCENT IN THE AFTERNOON HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$
000 
WWUS82 KMLB 030219
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
1019 PM EDT TUE MAY 2 2006

...RED FLAG WARNING INTERIOR VOLUSIA...LAKE...SEMINOLE...ORANGE
AND OSCEOLA COUNTIES WEDNESDAY AFTERNOON.

FLZ041-044>046-053-144-031030-
/O.CON.KMLB.FW.W.0052.060503T1700Z-060503T2300Z/
/O.CON.KMLB.FW.A.0044.060504T1700Z-060504T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
1019 PM EDT TUE MAY 2 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT
WEDNESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT
WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY
AFTERNOON THROUGH THURSDAY EVENING. 

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE FIRE
WEATHER WATCH WEDNESDAY TO A RED FLAG WARNING...WHICH IS IN
EFFECT FROM 1 PM TO 7 PM EDT.

HIGH PRESSURE WILL BEGIN TO SETTLE SOUTHWARD FROM CENTRAL FLORIDA
WEDNESDAY. HIGH TEMPERATURES WILL WARM INTO THE UPPER 80S TO NEAR
90 WITH DRY CONDITIONS CONTINUING AS RELATIVE HUMIDITY FALLS TO
BETWEEN 28 AND 34 PERCENT IN THE AFTERNOON HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ058-141-031030-
/O.CON.KMLB.FW.A.0044.060504T1700Z-060504T2300Z/
OKEECHOBEE-COASTAL VOLUSIA-
1019 PM EDT TUE MAY 2 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. 

HIGH PRESSURE WILL CONTINUE TO SETTLE SOUTHWARD FROM CENTRAL
FLORIDA THURSDAY. HIGH TEMPERATURES WILL WARM INTO THE LOWER 90S
WITH DRY CONDITIONS CONTINUING AS RELATIVE HUMIDITY FALLS TO
BETWEEN 28 AND 34 PERCENT IN THE AFTERNOON HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$
000 
WWUS82 KMLB 030943
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
543 AM EDT WED MAY 3 2006

...RED FLAG WARNING VOLUSIA...LAKE...SEMINOLE...ORANGE...
OSCEOLA AND OKEECHOBEE COUNTIES NOON TO 7 PM TODAY.

...FIRE WEATHER WATCH VOLUSIA...LAKE...SEMINOLE...ORANGE...
OSCEOLA AND OKEECHOBEE COUNTIES THURSDAY AFTERNOON THROUGH
EARLY THURSDAY EVENING...

FLZ058-141-032300-
/O.EXB.KMLB.FW.W.0052.060503T1600Z-060503T2300Z/
/O.CON.KMLB.FW.A.0044.060504T1700Z-060504T2300Z/
OKEECHOBEE-COASTAL VOLUSIA-
543 AM EDT WED MAY 3 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY
AFTERNOON THROUGH THURSDAY EVENING. 

A RED FLAG WARNING IS NOW IN EFFECT FOR VOLUSIA AND OKEECHOBEE
COUNTIES. HIGH PRESSURE WILL ALLOW A VERY DRY AIRMASS TO SETTLE IN
ACROSS EAST CENTRAL FLORIDA TODAY. MINIMUM RELATIVE HUMIDITY WILL
DROP TO BELOW 30 PERCENT IN OKEECHOBEE COUNTY AND BETWEEN 28 AND
34 PERCENT ACROSS COASTAL VOLUSIA COUNTY.

HIGH PRESSURE ACROSS THE EASTERN GULF THURSDAY WILL ALLOW FOR A
CONTINUED DRY WEST NORTHWEST FLOW. HIGH TEMPERATURES WILL WARM
INTO THE UPPER 80S TO LOWER 90S WITH DRY CONDITIONS CONTINUING AS
RELATIVE HUMIDITY FALLS TO BETWEEN 30 AND 35 PERCENT DURING THE
AFTERNOON HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ041-044>046-053-144-032300-
/O.EXT.KMLB.FW.W.0052.060503T1600Z-060503T2300Z/
/O.CON.KMLB.FW.A.0044.060504T1700Z-060504T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
543 AM EDT WED MAY 3 2006

...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
THURSDAY AFTERNOON THROUGH THURSDAY EVENING. 

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE FIRE
WEATHER WATCH WEDNESDAY TO A RED FLAG WARNING...WHICH IS IN
EFFECT FROM 1 PM TO 7 PM EDT.

HIGH PRESSURE WILL BEGIN TO SETTLE SOUTHWARD FROM CENTRAL FLORIDA
TODAY. HIGH TEMPERATURES WILL WARM INTO THE UPPER 80S TO NEAR 90
WITH DRY CONDITIONS CONTINUING AS RELATIVE HUMIDITY FALLS TO
BETWEEN 25 AND 30 PERCENT IN THE AFTERNOON HOURS.

HIGH PRESSURE ACROSS THE EASTERN GULF THURSDAY WILL ALLOW FOR A
CONTINUED DRY WEST NORTHWEST FLOW. MINIMUM RELATIVE HUMIDITIES
WILL DROP TO BETWEEN 25 AND 30 PERCENT THURSDAY.

HIGH PRESSURE ACROSS THE EASTERN GULF THURSDAY WILL ALLOW FOR A
CONTINUED DRY WEST NORTHWEST FLOW. HIGH TEMPERATURES WILL WARM
INTO THE LOWER 90S WITH DRY CONDITIONS CONTINUING AS RELATIVE
HUMIDITY FALLS TO BETWEEN 30 AND 35 PERCENT DURING THE AFTERNOON
HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$
000 
WWUS82 KMLB 032305
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
705 PM EDT WED MAY 3 2006

...FIRE WEATHER WATCH VOLUSIA...LAKE...SEMINOLE...ORANGE...
OSCEOLA AND OKEECHOBEE COUNTIES THURSDAY AFTERNOON THROUGH EARLY
THURSDAY EVENING...

FLZ041-044>046-053-058-141-144-040715-
/O.EXP.KMLB.FW.W.0052.000000T0000Z-060503T2300Z/
/O.CON.KMLB.FW.A.0044.060504T1700Z-060504T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE-
COASTAL VOLUSIA-SOUTHERN LAKE-
705 PM EDT WED MAY 3 2006

...RED FLAG WARNING HAS EXPIRED...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING. 

HIGH PRESSURE ACROSS THE EASTERN GULF THURSDAY WILL ALLOW FOR A
CONTINUED DRY WEST NORTHWEST FLOW. HIGH TEMPERATURES WILL WARM
INTO THE UPPER 80S TO LOWER 90S WITH DRY CONDITIONS CONTINUING AS
RELATIVE HUMIDITY FALLS TO BETWEEN 30 AND 35 PERCENT DURING THE
AFTERNOON HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$


BRAGAW

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at May 2, 2:50 AM EDT, 2 hours 25 minutes earlier.

Area forecast discussion, May 2, 2:50 AM EDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
250 AM EDT TUE MAY 2 2006

.DISCUSSION...

...DRY PATTERN CONTINUES THROUGH THE WORK WEEK...

CURRENTLY...SFC HIGH CENTER ACROSS THE CAROLINAS EARLY THIS MORNING
WITH NE/NNE FLOW ACROSS NRN SECTIONS ADVECTING A DRY LOW LVL AIRMASS
TOWARD ACROSS THE NRN PENINSULA. DWPTS RUNNING IN THE MID 40S ACROSS
FAR NRN SECTIONS FROM LEESBURG TO DAYTONA ABOUT 3-5 DEGS BELOW
GUIDANCE.

TODAY...SFC HIGH PRESSURE CENTER FORECAST ACROSS THE NE GULF THIS
AFTN WILL KEEP NNE/NE FLOW ACROSS EAST CENTRAL FL. VERY DRY AIRMASS
PROGD ACROSS THE NRN PENINSULA WITH MID LVL NVA AND SUBSIDENT LR
QUAD OF THE UPPER JET OVERHEAD. WATER VAPOR ALSO SHOWS STREAK OF
VERY DRY AIR IN THE MID-UPR LVLS ACROSS NRN SECTIONS. SUNNY/MOSTLY
SUNNY SKIES TODAY WITH HIGHS 79-80 NEAR THE COAST AND 82-84 INLAND.
MODERATE NE SWELLS WILL CONTRIBUTE TO A HIGH RIP CURRENT THREAT AT
THE BEACHES THIS AFTERNOON.

TONIGHT...SFC HIGH CENTER WILL NUDGE EASTWARD OVER THE CENTRAL
PENINSULA WITH CLEAR SKIES AND LIGHT TO CALM WINDS EXPECTED. LOWS
SHOULD DROP INTO THE MID TO UPPER 50S WHICH WILL BE JUST A FEW DEGS
HIGHER THAN LOW TEMP RECORDS FOR ORLANDO (55 IN 1998)...MELBOURNE
(55 IN 1998) AND VERO BEACH (54 IN 1992).

WED-FRI...SFC RIDGE HOLDS ACROSS CENTRAL PENINSULA THROUGH MID-WEEK
WITH BROAD RIDGING ALOFT TRANSITIONING TO ZONAL FLOW BY WEEKS END
OVER THE SOUTHERN TIER OF STATES. NOT MUCH RELIEF UPSTREAM IN THE
FORM OF A PATTERN BREAK ADVERTISED TIL LATE IN THE WEEK AS A
SHORTWAVE MIGRATES SWD FROM THE NRN PLAINS. HEIGHT FALLS WL EXTEND
SOUTH INTO THE SE REGION AND SHOULD BE ENUF TO BREAK THE GRIP OF THE
RIDGE OVER THE STATE DURING THE WEEKEND. TEMPS LIKELY TO WARM EACH
DAY...REACHING SEVERAL DEGREES ABOVE CLIMO WED/THU.

SAT-TUE...MODEL TRENDS REMAIN VARIABLE WITH PROSPECTIVE FRONTAL
BOUNDARY FOR THE WEEKEND. LATEST GFS/DGEX SHOWING BEST PRECIP CHCS
LATE SAT AND INTO SUN AS FRONTAL BOUNDARY DRAGS SOUTH INTO N FL.
MOISTURE RETURN AHEAD OF SYS SHOULD BE ENOUGH TO ALLOW FOR ISOLD
POPS WITH SCT COVERAGE N CENTRAL FL AND LESSER AMTS SOUTH. ANY
ADJUSTMENTS IN TIMING OF PRECIP MAY FAVOR SUNDAY FOR WIDER COVERAGE
ESPECIALLY IF A STALLED BOUNDARY IS INDICATED BY LATER GUID PKGS.
FOR NOW WILL KEEP 20/30 FOR SAT AND ADD 20 PCT COVERAGE AREA WIDE
SUN. LINGERING BOUNDARY COMBINED WITH RESIDUAL MOISTURE MAY ALLOW
FOR LINGERING PRECIP COVERAGE EARLY NEXT WEEK BUT WILL KEEP FCST DRY
FOR NOW CONSIDERING LACK OF CONFIDENCE ON EXTENDED SFC FEATURES.

&&

.MARINE...NNE/NE WINDS WILL CONTINUE TODAY AND DECREASE TO 10-15
KNOTS THIS AFTERNOON. COMBINED SEAS WITH WIND WAVES AND NE SWELLS
WILL STILL BE HAZARDOUS FOR SMALL CRAFT AND A SCA FOR SEAS REMAINS
IN EFFECT. WINDS WILL DECREASE TONIGHT AS HIGH CENTER BUILDS CLOSER
BUT WILL CONTINUE SCA FOR SEAS (SWELLS) INTO THE OVERNIGHT PERIOD
OFFSHORE.

DIMINISHING SEAS THROUGH MIDWEEK AS HIGH PRESSURE RIDGING BECOMES
SITUATED OVER THE WATERS. SEAS WILL BE TIED TO WIND WAVE WHICH
SHOULD AVERAGE 3 FT AND LESS AFTER MIDWEEK.

&&

.FIRE WEATHER...DEWPOINTS EARLY THIS MORNING ARE IN THE MID-UPR 40S
ALONG AND NW OF THE I-4 CORRIDOR (3-5 DEGS BELOW GUID). RED FLAG
WARNING ALREADY IN EFFECT FOR MUCH OF THE INTERIOR THIS AFTERNOON.
SOME CONCERN THAT CSTL VOLUSIA MAY ALSO REACH CRITICAL DURATIONS BUT
ONSHORE FLOW SHOULD KEEP HIGH TEMPS IN CHECK (MAKING IT SOMEWHAT
MORE DIFFICULT TO REACH LONG DURATION OF LOW RH ALONG THE COAST).

DRY CONDITIONS THROUGH THE MIDDLE OF THE WEEK HAS PROMPTED ISSUANCE
OF RED FLAG FOR WED AFTERNOON AS WELL WITH MAIN PARAMETER LOW RH
DURATION OVER THE INTERIOR SECTIONS NORTH OF OKEECHOBEE COUNTY.

&&

.AVIATION...VFR.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  79  55  89  61 /   0   0   0   0
MCO  84  57  89  63 /   0   0   0   0
MLB  79  60  85  62 /   0   0   0   0
VRB  79  57  84  61 /   0   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
...SMALL CRAFT ADVISORY FOR SEAS FLAGLER BEACH-JUPITER INLET TO 20
NM THROUGH THIS EVENING.
...SMALL CRAFT ADVISORY FOR SEAS FLAGLER BEACH-JUPITER INLET 20 TO
60 NM THROUGH LATE TONIGHT.
...RED FLAG WARNING INTERIOR VOLUSIA...LAKE...SEMINOLE...ORANGE AND
OSCEOLA COUNTIES FROM NOON UNTIL 7 PM.
...RED FLAG WARNING INTERIOR VOLUSIA...LAKE...SEMINOLE...ORANGE
AND OSCEOLA COUNTIES WED AFTERNOON.

&&

SHORT TERM...VOLKMER
LONG TERM....PENDERGRAST
Hazardous weather outlook, May 2, 4:00 AM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
400 AM EDT TUE MAY 2 2006

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
022000-
COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE-
WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
400 AM EDT TUE MAY 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT

...RIP CURRENT IMPACT...
MODERATE TO LARGE NORTHEAST OCEANS SWELLS AND AN OUTGOING TIDE
DURING THE LATE AFTERNOON WILL CONTRIBUTE TO A HIGH THREAT FOR RIP
CURRENTS AT EAST CENTRAL FLORIDA BEACHES. IF CAUGHT IN A RIP
CURRENT...SWIM PARALLEL TO THE COAST UNTIL OUT OF THE PULL OF THE
CURRENT AND THEN SWIM BACK TO SHORE.

...WIND AND SEA IMPACT...
A LONG FETCH OF NORTHEAST WINDS ACROSS THE ATLANTIC WATERS WILL
ALLOW COMBINED SEAS TO CONTINUE OVER 7 FEET TODAY. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT.

...COASTAL FLOOD IMPACT...
MINOR BEACH EROSION WILL BE POSSIBLE AROUND THE TIME OF HIGH TIDE
AROUND NOON TODAY AS NORTHEAST OCEAN SWELLS CONTINUE TO AFFECT THE
BEACHES. THE SURF MAY BE ALSO BE ROUGH EARLY THIS MORNING.

...FIRE WEATHER IMPACT...
A VERY DRY AIRMASS WILL SETTLE SOUTHWARD FROM THE NORTHERN
PENINSULA ACROSS MUCH OF THE INTERIOR SECTIONS OF EAST CENTRAL
FLORIDA THIS AFTERNOON. LOW REALTIVE HUMIDITY IS EXPECTED WHICH
WILL ELEVATE THE FIRE WEATHER THREAT. NORTHEAST WINDS TO 15 MPH
ARE ALSO EXPECTED THIS AFTERNOON WHICH WOULD SPREAD ANY EXISTING
FIRES OR FIRE STARTS TOWARD THE SOUTHWEST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
DRY WEATHER WILL CONTINUE THROUGH THE END OF THE WORK WEEK WITH AN
ELEVATED FIRE WEATHER THREAT FOR INTERIOR AND NORTHERN PORTIONS OF
EAST CENTRAL FLORIDA. ISOLATED LIGHTNING STORMS ARE IN THE
FORECAST THIS WEEKEND AS A FRONTAL BOUNDARY APPROACHES AND STALLS
NEAR THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

VOLKMER

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 3:11 PM EDTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia39 hr

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.